# SDR AALA20101110TUL07

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET CRACKED AT RIGHT HAND STATIONS 218 TO 223 UNDER SEAT TRACK NUMBER 6.  INSTALLED SERVICEABLE CUSP SHEET FROM STATIONS 218 TO 237 RIGHT PER AARD 51-10-00-5.
